# SDR DALA1111830691

- Difficulty date: January 10, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,603 hours, 19,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR DOUBLER AT AIRFONE ANTENNA AREA CORRODED STR 27L-27R STA 1500-1520.  COMPLIED ERA 489458-14 ORIGINAL ON HMV AT SAA ON NRC 176037.
